Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 804032, 18 pages
http://dx.doi.org/10.1155/2012/804032
Research Article

Well-Posedness by Perturbations for Variational-Hemivariational Inequalities

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Sichuan, Chengdu 610054, China
2Department of Applied Mathematics, Southwest Petroleum University, Chengdu 610500, China
3State Key Laboratory of Oil and Gas Reservoir and Exploitation, Chengdu 610500, China
4Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China

Received 18 January 2012; Accepted 4 July 2012

Academic Editor: Hong-Kun Xu

Copyright © 2012 Shu Lv et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Tykhonov, “On the stability of the functional optimization problem,” USSR Computational Mathematics and Mathematical Physics, vol. 6, pp. 631–634, 1966. View at Google Scholar
  2. E. S. Levitin and B. T. Polyak, “Convergence of minimizing sequences in conditional extremum problems,” Soviet Mathematics-Doklady, vol. 7, pp. 764–767, 1966. View at Google Scholar
  3. M. B. Lignola and J. Morgan, “Well-posedness for optimization problems with constraints defined by variational inequalities having a unique solution,” Journal of Global Optimization, vol. 16, no. 1, pp. 57–67, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. Lemaire, C. Ould Ahmed Salem, and J. P. Revalski, “Well-posedness by perturbations of variational problems,” Journal of Optimization Theory and Applications, vol. 115, no. 2, pp. 345–368, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. Zolezzi, “Well-posedness criteria in optimization with application to the calculus of variations,” Nonlinear Analysis A, vol. 25, no. 5, pp. 437–453, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. T. Zolezzi, “Extended well-posedness of optimization problems,” Journal of Optimization Theory and Applications, vol. 91, no. 1, pp. 257–266, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. L. Dontchev and T. Zolezzi, Well-posed Optimization Problems, vol. 1543 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1993.
  8. R. Lucchetti and F. Patrone, “A characterization of Tyhonov well-posedness for minimum problems, with applications to variational inequalities,” Numerical Functional Analysis and Optimization, vol. 3, no. 4, pp. 461–476, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X. X. Huang, X. Q. Yang, and D. L. Zhu, “Levitin-Polyak well-posedness of variational inequality problems with functional constraints,” Journal of Global Optimization, vol. 44, no. 2, pp. 159–174, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y.-P. Fang, N.-J. Huang, and J.-C. Yao, “Well-posedness by perturbations of mixed variational inequalities in Banach spaces,” European Journal of Operational Research, vol. 201, no. 3, pp. 682–692, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y.-P. Fang and R. Hu, “Parametric well-posedness for variational inequalities defined by bifunctions,” Computers & Mathematics with Applications, vol. 53, no. 8, pp. 1306–1316, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y.-P. Fang, N.-J. Huang, and J.-C. Yao, “Well-posedness of mixed variational inequalities, inclusion problems and fixed point problems,” Journal of Global Optimization, vol. 41, no. 1, pp. 117–133, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. Hu and Y.-P. Fang, “Levitin-Polyak well-posedness by perturbations of inverse variational inequalities,” Optimization Letters. In press. View at Publisher · View at Google Scholar · View at Scopus
  14. M. B. Lignola and J. Morgan, “Approximating solutions and α-well-posedness for variational inequalities and Nash equilibria,” in Decision and Control in Management Science, pp. 367–378, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. View at Google Scholar
  15. R. Lucchetti and J. Revalski, Eds., Recent Developments in Well-Posed Variational Problems, vol. 331, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995.
  16. P. D. Panagiotopoulos, “Nonconvex energy functions. Hemivariational inequalities and substationarity principles,” Acta Mechanica, vol. 42, pp. 160–183, 1983. View at Google Scholar
  17. F. H. Clarke, Optimization and Nonsmooth Analysis, vol. 5, SIAM, Philadelphia, Pa, USA, 2nd edition, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. D. Motreanu and P. D. Panagiotopoulos, Minimax Theorems and Qualitative Properties of the Solutions of Hemivariational Inequalities and Applications, vol. 29 of Nonconvex Optimization and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999.
  19. Z. Naniewicz and P. D. Panagiotopoulos, Mathematical Theory of Hemivariational Inequalities and Applications, vol. 188, Marcel Dekker, New York, NY, USA, 1995.
  20. P. D. Panagiotopoulos, Hemivariational Inequalities: Applications in Mechanics and Engineering, Springer, Berlin, Germany, 1993. View at Publisher · View at Google Scholar
  21. S. Carl, V. K. Le, and D. Motreanu, Nonsmooth Variational Problems and Their Inequalities, Comparison Principles and Applications, Springer, Berlin, Germany, 2005.
  22. S. Carl, V. K. Le, and D. Motreanu, “Evolutionary variational-hemivariational inequalities: existence and comparison results,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 545–558, 2008. View at Publisher · View at Google Scholar
  23. D. Goeleven and D. Mentagui, “Well-posed hemivariational inequalities,” Numerical Functional Analysis and Optimization, vol. 16, no. 7-8, pp. 909–921, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Z. Liu, “Existence results for quasilinear parabolic hemivariational inequalities,” Journal of Differential Equations, vol. 244, no. 6, pp. 1395–1409, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Z. Liu, “Browder-Tikhonov regularization of non-coercive evolution hemivariational inequalities,” Inverse Problems, vol. 21, no. 1, pp. 13–20, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. S. Migórski and A. Ochal, “Dynamic bilateral contact problem for viscoelastic piezoelectric materials with adhesion,” Nonlinear Analysis A, vol. 69, no. 2, pp. 495–509, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Y.-B. Xiao and N.-J. Huang, “Sub-supersolution method and extremal solutions for higher order quasi-linear elliptic hemi-variational inequalities,” Nonlinear Analysis A, vol. 66, no. 8, pp. 1739–1752, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. Y.-B. Xiao and N.-J. Huang, “Generalized quasi-variational-like hemivariational inequalities,” Nonlinear Analysis A, vol. 69, no. 2, pp. 637–646, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Y.-B. Xiao and N.-J. Huang, “Sub-super-solution method for a class of higher order evolution hemivariational inequalities,” Nonlinear Analysis A, vol. 71, no. 1-2, pp. 558–570, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. Y.-B. Xiao and N.-J. Huang, “Browder-Tikhonov regularization for a class of evolution second order hemivariational inequalities,” Journal of Global Optimization, vol. 45, no. 3, pp. 371–388, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. Y.-B. Xiao, N.-J. Huang, and M.-M. Wong, “Well-posedness of hemivariational inequalities and inclusion problems,” Taiwanese Journal of Mathematics, vol. 15, no. 3, pp. 1261–1276, 2011. View at Google Scholar · View at Zentralblatt MATH
  32. Y.-B. Xiao and N.-J. Huang, “Well-posedness for a class of variational-hemivariational inequalities with perturbations,” Journal of Optimization Theory and Applications, vol. 151, no. 1, pp. 33–51, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. R. T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, NJ, USA, 1997.
  34. E. Zeidler, Nonlinear Functional Analysis and Its Applications, vol. 2, Springer, Berlin, Germany, 1990.
  35. K. Kuratowski, Topology, vol. 1-2, Academic, New York, NY, USA.
  36. F. Giannessi and A. A. Khan, “Regularization of non-coercive quasi variational inequalities,” Control and Cybernetics, vol. 29, no. 1, pp. 91–110, 2000. View at Google Scholar · View at Zentralblatt MATH